# SDR HALA0800401

- Difficulty date: March 12, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 10,272 hours, 25,257 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 066500080406
- Part serial: 14462
- Condition: Malfunctioned
- Location: Weather Radar
- Part time: 16,876 hours, 8,428 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WRX FAIL TEST.  REMOVED AND REPLACED WXR ANT DRIVE UNIT PER 34-41-07 AND REMOVED AND REPLACED WXR T/R PER MM 34-41-01, OPS CK OKAY FOR SERVICE.
